Folgen
Franco Vivaldi
Franco Vivaldi
Professor of Mathematics, Queen Mary University of London
Bestätigte E-Mail-Adresse bei qmul.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Universal behaviour in families of area-preserving maps
JM Greene, RS MacKay, F Vivaldi, MJ Feigenbaum
Physica D: Nonlinear Phenomena 3 (3), 468-486, 1981
3851981
Integrable Hamiltonian systems and the Painlevé property
T Bountis, H Segur, F Vivaldi
Physical Review A 25 (3), 1257, 1982
3121982
One-dimensional classical many-body system having a normal thermal conductivity
G Casati, J Ford, F Vivaldi, WM Visscher
Physical review letters 52 (21), 1861, 1984
2991984
Arithmetical properties of strongly chaotic motions
I Percival, F Vivaldi
Physica D: Nonlinear Phenomena 25 (1-3), 105-130, 1987
1661987
Origin of long-time tails in strongly chaotic systems
F Vivaldi, G Casati, I Guarneri
Physical review letters 51 (9), 727, 1983
1281983
Search for randomness in the kicked quantum rotator
G Casati, J Ford, I Guarneri, F Vivaldi
Physical Review A 34 (2), 1413, 1986
1091986
Global stability of a class of discontinuous dual billiards
F Vivaldi, AV Shaidenko
Communications in mathematical physics 110, 625-640, 1987
931987
Geometry of p-adic Siegel discs
DK Arrowsmith, F Vivaldi
Physica D: Nonlinear Phenomena 71 (1-2), 222-236, 1994
921994
Numerical study of billiard motion in an annulus bounded by non-concentric circles
N Saitô, H Hirooka, J Ford, F Vivaldi, GH Walker
Physica D: Nonlinear Phenomena 5 (2-3), 273-286, 1982
781982
Quasi-periodicity, global stability and scaling in a model of Hamiltonian round-off
J Lowenstein, S Hatjispyros, F Vivaldi
Chaos: An Interdisciplinary Journal of Nonlinear Science 7 (1), 49-66, 1997
751997
Analytically solvable dynamical systems which are not integrable
B Eckhardt, J Ford, F Vivaldi
Physica D: Nonlinear Phenomena 13 (3), 339-356, 1984
711984
Weak instabilities in many-dimensional Hamiltonian systems
F Vivaldi
Reviews of modern physics 56 (4), 737, 1984
701984
Quadratic rational rotations of the torus and dual lattice maps
KL Kouptsov, JH Lowenstein, F Vivaldi
Nonlinearity 15 (6), 1795, 2002
672002
A theory of modulational diffusion
BV Chirikov, MA Lieberman, DL Shepelyansky, FM Vivaldi
Physica D: Nonlinear Phenomena 14 (3), 289-304, 1985
671985
Recursive tiling and geometry of piecewise rotations by π/7
JH Lowenstein, KL Kouptsov, F Vivaldi
Nonlinearity 17 (2), 371, 2003
642003
Arithmetical method to detect integrability in maps
JAG Roberts, F Vivaldi
Physical review letters 90 (3), 034102, 2003
632003
A linear code for the sawtooth and cat maps
I Percival, F Vivaldi
Physica D: Nonlinear Phenomena 27 (3), 373-386, 1987
631987
An algebraic geometric approach to integrable maps of the plane
D Jogia, JAG Roberts, F Vivaldi
Journal of Physics A: Mathematical and General 39 (5), 1133, 2006
582006
An algorithmic view of pseudochaos
BV Chirikov, F Vivaldi
Physica D: Nonlinear Phenomena 129 (3-4), 223-235, 1999
581999
Anomalous transport in a model of Hamiltonian round-off
JH Lowenstein, F Vivaldi
Nonlinearity 11 (5), 1321, 1998
531998
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20